English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 62572/95237 (66%)
造访人次 : 2547291      在线人数 : 330
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/89152

    题名: On a free boundary problem for a two-species weak competition system
    作者: Guo, Jong-Shenq;Wu, Chang-Hong
    贡献者: 淡江大學數學學系
    关键词: Lotka–Volterra model;Free boundary;Spreading–vanishing dichotomy;Spreading speed
    日期: 2012-12
    上传时间: 2013-05-22 14:19:33 (UTC+8)
    出版者: New York: Springer New York LLC
    摘要: We study a Lotka–Volterra type weak competition model with a free boundary in a one-dimensional habitat. The main objective is to understand the asymptotic behavior of two competing species spreading via a free boundary. We also provide some sufficient conditions for spreading success and spreading failure, respectively. Finally, when spreading successfully, we provide an estimate to show that the spreading speed (if exists) cannot be faster than the minimal speed of traveling wavefront solutions for the competition model on the whole real line without a free boundary.
    關聯: Journal of Dynamics and Differential Equations 24(4), pp.873–895
    DOI: 10.1007/s10884-012-9267-0
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    1212jdde.pdf323KbAdobe PDF311检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈